Density character, barrelledness and the closed graph theorem

J. O. Popoola; I. Tweddle

Colloquium Mathematicae (1979)

  • Volume: 40, Issue: 2, page 249-258
  • ISSN: 0010-1354

How to cite

top

J. O. Popoola, and I. Tweddle. "Density character, barrelledness and the closed graph theorem." Colloquium Mathematicae 40.2 (1979): 249-258. <http://eudml.org/doc/264546>.

@article{J1979,
author = {J. O. Popoola, I. Tweddle},
journal = {Colloquium Mathematicae},
keywords = {barrelledness concepts; domain spaces for a closed graph theorem; density character; G(alpha)-barrelled},
language = {eng},
number = {2},
pages = {249-258},
title = {Density character, barrelledness and the closed graph theorem},
url = {http://eudml.org/doc/264546},
volume = {40},
year = {1979},
}

TY - JOUR
AU - J. O. Popoola
AU - I. Tweddle
TI - Density character, barrelledness and the closed graph theorem
JO - Colloquium Mathematicae
PY - 1979
VL - 40
IS - 2
SP - 249
EP - 258
LA - eng
KW - barrelledness concepts; domain spaces for a closed graph theorem; density character; G(alpha)-barrelled
UR - http://eudml.org/doc/264546
ER -

NotesEmbed ?

top

You must be logged in to post comments.